# SDR CALA2025080507339

- Difficulty date: August 3, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 80,834 hours, 35,359 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: False Indication
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ECAM DOOR RT FWD CABIN ON DEPARTURE. FA REPORTS ORANGE LIGHT FLASHING.   ACCOMPLISHED VISUAL INSPECTION OF DOOR, DOOR SEAL, STOP PADS, GUIDE ROLLERS, DOOR CLOSED & OPEN POSITIONS, ARMED AND UNARMED. NO DEFECTS SEEN.   MEL 5270AX. CLEANED SENSOR IAW AMM 52-00-00 ,  PERFORMED OPS CHECK R1 DOOR IAW AMM 52-00-00 ,  DOOR OPEN AND CLOSED INDICATION ON ECAM WORKS NORMAL.
